# SDR SWIA2019020545499

- Difficulty date: January 12, 2019
- Submitted: February 5, 2019
- Operation: Air carrier
- Aircraft: N748SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10203
- Aircraft time: 39,896 hours, 24,990 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 235
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H F.S. 235.00 UPPER FRAME SECTOR FOUND TO BE VISIBLY CRACKED. (C-CHECK) RO: 02/04/2019  / REOVED AND REPLACED UPPER FRAME SECTOR P/N CC670-34133-9,  L/H  FS 235 IAW SRM.
